# SDR ASAA2021110136481

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,775 hours, 7,244 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 6225135822
- Part serial: 47039N
- Condition: Failed
- Location: Radome
- Part time: 22,800 hours, 7,253 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL & WXR FAIL ON ND. GROUNDED - YES. (RESOLVED ON W/O: 1890374 TASKCARD: N/R-00001 ) REMOVED AND REPLACED TRANSCEIVER WEATHER RADAR IAW B737-900 AMM 34-43-41/401. (NOTE: ADM PLUMBING NOT DISTURB). REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT IAW AMM 34-43-11/401. PERFORMED OPS CHECK , OPS CHECK NORMAL. ELECTRICAL BONDING CK GOOD. THIS CLEARS MEL 34-15D & C/N 01048483 , MEL 34-15G & C/N 01050483 PLACARD REMOVED SEAMC DAVE NOTIFIED.
